# SDR ABXA9701277

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460002G0422
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYDRAULIC FLUID LOSS OCCURRED ON CLIMBOUT.  EMERGENCY CHECKLIST WAS ACCOMPLISHED.  SYSTEM WAS ISOLATED, HYDRAULIC QUANTITY STABILIZED ABOVE STANDPIPE.  WHEN AUX PUMP WAS TURNED ON DURING DESCENT, LOSS OF FLUID RESUMED UNTIL SELECTING LANDING GEAR DOWN AND FLAP POSITION.  FOUND HYDRAULIC LINE LEAKING FROM AFT MANIFOLD TO FORWARD MANIFOLD ON RIGHT MAIN LANDING GEAR BOGIE TRIM CYLINDER.  INSTALLED NEW LINE IAW DC8 SRM.
